MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; Cochlear Implant

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; Cochlear Implant
Model Number Mi1200 SYNCHRONY PIN
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user's hearing performance is affected after multiple traumas to the head.Reimplantation is considered.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The user's hearing performance is affected after multiple traumas to the head.The user has been re-implanted.
 
Additional Manufacturer Narrative
Conclusion: damage to the reference electrode, likely caused by the repeated external impacts, was determined to be the root cause of device failure.Other mechanical damages found are attributable to the removal surgery.This is a final report.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key25136937
Report Number9710014-2026-00434
Device Sequence Number9516593
Product Code MCM
UDI-Device Identifier09008737094010
UDI-Public(01)09008737094010
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMi1200 SYNCHRONY PIN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/04/2026
05/04/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/02/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale